# SDR UALA2012092705469

- Difficulty date: September 27, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 56,780 hours, 15,913 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT STRIP END CAP IS MISSING BY SEAT 1B, 8C, 11C AND 12C.  INSTALLED NEW CAP AND SECURED.
